CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
On judicious partitions of uniform hypergraphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2016, 卷号: 141, 页码: 16-32
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Uniform hypergraph  Judicious partition  Azuma-Hoeffding inequality  
Judicious Bisection of Hypergraphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 5, 页码: 579-584
Authors:  Tang, Yu Cong;  Xu, Xin;  Wang, Guang Hui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Partition  judicious bisection  hypergraph  
Judicious partitions of weighted hypergraphs 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 3, 页码: 609-616
Authors:  Xu Xin;  Yan GuiYing;  Zhang Yao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
judicious partition  balanced bipartition  weighted hypergraph